# SDR SIMA20140526007

- Difficulty date: May 26, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 34,921 hours, 31,269 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Short
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERIOR EMER LIGHT WIRE CONNECTOR P7198 TO SHORT FOR CONNECTION.  EXTENDED WIRES ON CONNECTOR P7198 FOR SERVICE DOOR EXTERIOR EMER LIGHT IAW SWPM 20-21-00.  SEE NRTC BOW 157123 FOR OPERATIONS CHECK.  SEE TASK & WIP ENTRIES FOR DETAILS.
